# SDR IPXA2025060777381

- Difficulty date: May 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711244020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL JUNCTION AREA OF THE CWB LWR ANGLE FITTING AT FR47, CRACK INDICATION NOTED IN HOLE D AT 9 O' CLOCK. VERIFIED REPAIR WAS ACCOMPLISHED BY EO-94114-REQ1 AND EA 300-5710-27-A3940 REV. -.
